# SDR AALA20100630TUL08

- Difficulty date: June 30, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 58,428 hours, 24,419 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 LEFT CRACKED AFT OF STATION 1418.  INSTALLED LONGERON SPLICE REPAIR AT STATION 1418 LONGERON 2 LEFT PER AARD 53-30-00-2.
